International Journal of Multidisciplinary Research and Development


E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 6, Issue 1 (2019)

Vector convex functions for differentiable multiobjective fractional programming problem

Author(s): Dr. G Varalakshmi
Abstract: The concept of Differentiable multiobjective fractional programming problem under V-convex functions and some other classes of non linear Composite problems as a special case.
Pages: 99-102  |  294 Views  75 Downloads
library subscription